# SDR ASAA2014053007981

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 25,859 hours, 7,751 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NUMEROUS F/A COMPLAINTS OF HOT CABIN WITH NORMAL TO COOL TEMPS SELECTED.  AT ONE POINT HAD 30 DEG C AIR IN SUPPLY DUCT (FWD) WITH TEMP SELECTOR SET ALMOST TO C WAS ACCOMPANIED BY BURNING RUBBER ODOR.  WHEN CONT CABIN SELECTOR SET TO OFF, TEMP COOLED AND ODOR DISSIPATED.  ACFT GROUNDED. PERFORMED A PACK/ZONE TEMP CONTROLLER BITE CHECK IAW AMM 21-61-00-700-806. NO FAULTS FOR THE RT OR LT PACKS.  RAN BOTH PACKS USING APU BLEED AIR AND SELECTED SEVERAL TEMP SETTINGS.  SUPPLY DUCT (FWD AND AFT) INDICATED CORRECTLY.  TESTED CABIN TEMP CONTROL AND INDICATIONS IAW AMM 21-61-00-700-807.  ALL NORMAL OPERATIONS.  THERE IS NO MAINT HISTORY WITHIN THE PAST 30 DAYS. ACCOMPLISHED CABIN ODOR CONDITIONAL INSPECTION AND TROUBLE SHOOTING IAW FIM 05-51 TASK 814. NO ODORS DETECTED AND NO HISTORY WITHIN THE PAST 15 DAYS.
